# SDR O3X04129212

- Difficulty date: December 13, 2004
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N921AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 921
- Aircraft time: 17,461 hours, 20,990 cycles
- Engine: Garrtt TPE33112UA
- Engine time: 15,984 hours, 21,512 cycles
- Propeller: Mcauly 4HFR34C653
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gasket
- Part number: 8650954
- Condition: Leaking
- Location: Lt Engine
- Part time: 2,973 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS ENROUTE, WHEN THE LT ENGINE LOW OIL PRESSURE WARNING ILLUMINATED, THE OIL PRESSURE STARTED TO DROP AND THE OIL TEMPERATURE INCREASED.  THE ENGINE WAS SHUT DOWN AND THE AC RETURNED WITHOUT FURTHER PROBLEMS.  OIL WAS LEAKING FROM THE REAR TURBINE BEARING AND SCAVENGE PUMP SEAL.  ENGINE CHANGE IN PROGRESS.  ENGINE WILL BE SHIPPED TO MFG FOR EVALUATION AND REPAIR.  (K)
